# SDR ABXA2011041228

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 53,065 hours, 40,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103C29
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECK EMERGENCY ESCAPE REELS AT THE MAIN ENTRY DOOR.  NR 1 DEVICE DROPPED ALL THE WAY TO THE FLOOR.   DEF DI 68399 CODE 11.  REMOVED NR 1 ESCAPE REEL FROM MAIN ENTRY DOOR AREA PER MEL 25-61-1-1.  DEFERRED PER MEL 25-61-1-1 PLAC INSTALLED.  REPLACED PREVIOUSLY REMOVED DESCENT DEVICE AT SUPERNUMERARY POSITION NR 1 PER AMM 25-61-03.  PLACARD REMOVED.  AIRCRAFT WAS NOT GROUNDED.
